CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
A Scalable Frequentist Model Averaging Method 期刊论文
JOURNAL OF BUSINESS & ECONOMIC STATISTICS, 2022, 页码: 10
Authors:  Zhu, Rong;  Wang, Haiying;  Zhang, Xinyu;  Liang, Hua
Favorite  |  View/Download:10/0  |  Submit date:2023/02/07
Asymptotic optimality  High-dimensional data  Jackknife criterion  Mallows criterion  Singular value decomposition  
Model averaging for interval-valued data 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2022, 卷号: 301, 期号: 2, 页码: 772-784
Authors:  Sun, Yuying;  Zhang, Xinyu;  Wan, Alan T. K.;  Wang, Shouyang
Favorite  |  View/Download:23/0  |  Submit date:2023/02/07
Forecasting  Asymptotic optimality  Interval-valued time series  Model averaging  Vector autoregression  
Optimal model averaging for divergent-dimensional Poisson regressions 期刊论文
ECONOMETRIC REVIEWS, 2022, 页码: 31
Authors:  Zou, Jiahui;  Wang, Wendun;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:61/0  |  Submit date:2022/04/29
Asymptotic optimality  consistency  divergent dimension  model averaging  Poisson regression  
Kernel Averaging Estimators 期刊论文
JOURNAL OF BUSINESS & ECONOMIC STATISTICS, 2021, 页码: 13
Authors:  Zhu, Rong;  Zhang, Xinyu;  Wan, Alan T. K.;  Zou, Guohua
Favorite  |  View/Download:70/0  |  Submit date:2022/04/02
Asymptotic optimality  Cross-validation  Kernel estimation  Model average  Nonparametric regression  
Jackknife model averaging for high-dimensional quantile regression 期刊论文
BIOMETRICS, 2021, 页码: 12
Authors:  Wang, Miaomiao;  Zhang, Xinyu;  Wan, Alan T. K.;  You, Kang;  Zou, Guohua
Favorite  |  View/Download:68/0  |  Submit date:2022/04/02
asymptotic optimality  high-dimensional quantile regression  marginal quantile utility  model averaging  
Adaptive control with saturation-constrainted observations for drag-free satellites - a set-valued identification approach 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2021, 卷号: 64, 期号: 10, 页码: 12
Authors:  Tan, Shuping;  Guo, Jin;  Zhao, Yanlong;  Zhang, Jifeng
Favorite  |  View/Download:68/0  |  Submit date:2022/04/02
drag-free satellite  saturation constraint  adaptive control  set-valued identification  
OPTIMAL MODEL AVERAGING BASED ON GENERALIZED METHOD OF MOMENTS 期刊论文
STATISTICA SINICA, 2021, 卷号: 31, 期号: 4, 页码: 2103-2122
Authors:  Zhang, Xinyu
Favorite  |  View/Download:60/0  |  Submit date:2022/04/02
Asymptotic optimality  consistency  generalized method of moments  model averaging  
Model averaging prediction for time series models with a diverging number of parameters 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 223, 期号: 1, 页码: 190-221
Authors:  Liao, Jun;  Zou, Guohua;  Gao, Yan;  Zhang, Xinyu
Favorite  |  View/Download:73/0  |  Submit date:2021/10/26
Asymptotic optimality  Autoregressive process  Consistency  Mallows criterion  Model averaging  
Least Squares Model Averaging Based on Generalized Cross Validation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2021, 卷号: 37, 期号: 3, 页码: 495-509
Authors:  Li, Xin-min;  Zou, Guo-hua;  Zhang, Xin-yu;  Zhao, Shang-wei
Favorite  |  View/Download:71/0  |  Submit date:2021/10/26
asymptotic optimality  frequentist model averaging  generalized cross validation  mallows criterion  
Time-varying model averaging? 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 222, 期号: 2, 页码: 974-992
Authors:  Sun, Yuying;  Hong, Yongmiao;  Lee, Tae-Hwy;  Wang, Shouyang;  Zhang, Xinyu
Favorite  |  View/Download:85/0  |  Submit date:2021/06/01
Asymptotic optimality  Forecast combination  Local stationarity  Model averaging  Structural change  Time-varying model averaging